# SDR MYWA970007

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

ON CLIMB-OUT AT 7000 FT, FIRE WARNING GELL WENT OFF WITH NO LIGHTS.  DUMPED FUEL AND RETURNED TO PUJ.  NR 1 ENGINE LIGHT FLICKERED WHEN TESTING.  INSPECTED FIRE DETECTION SENSOR FOR CONDITION AND SECURITY.  FOUND ENGINE NR 1 CONNECTOR AT SENSING ELEMENT CONTAMINATED WITH DIRT/OIL, CLEANED CONNECTOR AND SECURED.  (M)
